# SDR REXA2022022200279

- Difficulty date: January 17, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DD7A FWD CENTER 1ST FROM HINGE P/N 601R318083-1 IS CORRODED - LOCATED & DRILLED PAX DOOR INTERCOSTAL DD7A P/N 601R318083-1 IAW CRJ900 SRM 51-40-11-001-001-A01, INSTALLED NEW INTERCOSTAL IAW CRJ900 SRM 51-42-06-001-001-A01 REV 38 07-25-20 WVAC EMP # 574780
